MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS AVIA; MAMMOGRAPHY SYSTEM

HOLOGIC, INC. SELENIA DIMENSIONS AVIA; MAMMOGRAPHY SYSTEM
Model Number SDA-SYS-3000-2D-CN
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a selenia dimension procedure on june 16th, and the c-arm rotation switch did not work during the process.A field engineer examined the equipment and determined that the rotation switch under the c-arm was defective, the c-arm rotates even when the switch is released.The switch was replaced.The system passed all tests and meets the manufacturer´s specifications.No patient or staff injury was reported.No other information is available.

Brand Name
SELENIA DIMENSIONS AVIA
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key17266432
Report Number1220984-2023-00055
Device Sequence Number20848489
Product Code OTE
UDI-Device Identifier15420045505636
UDI-Public15420045505636
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDA-SYS-3000-2D-CN
Device Catalogue NumberASY-04160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown